# SDR DALA2017020400952

- Difficulty date: February 3, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, CRACKED BEAM NR 8 AFT END. BEAM NR 8 WAS REPAIRED PER SRM 52-05 PAR 83 FIG 111.
